# SDR AOC05002

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Aircraft: N541
- Make and model: Hughes 369D
- Aircraft serial: 711023D
- Aircraft time: 5,509 hours, 7,717 cycles
- Engine: Allsn 250C20B
- Engine time: 5,404 hours, 8,953 cycles
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: E23062750
- Part serial: S43209
- Condition: Departed
- Location: Engine
- Part time: 435 hours, 426 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION OF THE TURBINE ASSEMBLY, THE NOZZLE SHIELD DOME WAS FOUND TO BE COMPLETELY DETACHED FROM THE NOZZLE ASSEMBLY.  APPEARS THAT NOZZLE SHIELD WAS NOT PROPERLY BRAZED IN PLACE AT MANUFACTURE.  THIS NOZZLE ASSEMBLY NOT INCLUDED IN CEB-A-1370R2, WHICH ADDRESSES THIS PROBLEM.
